MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN

OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN
Model Number 6195-1-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported in medwatch mw5112078: the patient had a total knee replacement performed on (b)(6) 2015.The knee failed much earlier than expected.Work up was negative for infection.The records indicate the original surgery was done using stryker high viscosity bone cement for the knee replacement surgery.The patient had to have revision surgery as indicated on (b)(6) 2020.The findings at the time of surgery were that the cement was not bonded or adherent to the implants but was affixed to the bone.

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV WITH GENTAMICIN
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64807
GM   64807
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key15645922
Report Number9615014-2022-00009
Device Sequence Number16747875
Product Code MBB
UDI-Device Identifier04260056885761
UDI-Public04260056885761
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model Number6195-1-001
Device Catalogue Number6195-1-010
Device Lot Number424BA868DV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN KNEE IMPLANT PROSTHESIS
Outcome Attributed to Adverse Event Other;
Patient SexUnknown